Skip to main content

On the dimension of H-strata in quantum matrices

Bell, Jason, Launois, Stephane (2010) On the dimension of H-strata in quantum matrices. Algebra and Number Theory, 4 (2). pp. 175-200. (doi:10.2140/ant.2010.4.175) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23601)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.2140/ant.2010.4.175

Abstract

We study the topology of the prime spectrum of an algebra supporting a rational torus action. More precisely, we study inclusions between prime ideals that are torus-invariant using the H-stratification theory of Goodearl and Letzter on the one hand, and the theory of deleting derivations of Cauchon on the other. We also give a formula for the dimensions of the H-strata described by Goodearl and Letzter. We apply the results obtained to the algebra of m × n generic quantum matrices to show that the dimensions of the H-strata are bounded above by the minimum of m and n, and that all values between 0 and this bound are achieved.

Item Type: Article
DOI/Identification number: 10.2140/ant.2010.4.175
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Stephane Launois
Date Deposited: 29 Jun 2011 13:18 UTC
Last Modified: 06 May 2020 03:05 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/23601 (The current URI for this page, for reference purposes)
Launois, Stephane: https://orcid.org/0000-0001-7252-8515
  • Depositors only (login required):